Differential and Integral Equations

A theorem of the Kreĭ n-Rutman type for an integro-differential operator

Francisco Julio Sobreira de Araujo Corrêa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 295-303.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586145

Mathematical Reviews number (MathSciNet)
MR1025180

Subjects
Primary: 35P15: Estimation of eigenvalues, upper and lower bounds
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 47H15

Citation

Corrêa, Francisco Julio Sobreira de Araujo. A theorem of the Kreĭ n-Rutman type for an integro-differential operator. Differential Integral Equations 3 (1990), no. 2, 295--303. https://projecteuclid.org/euclid.die/1371586145


Export citation